# SDR ASOA04938

- Difficulty date: November 16, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 16,968 hours
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR TOP STEP FORWARD IB CORNER WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR TOP STEP IAW MM 52-11.
